Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Pain after havinbg tubes tied?????

had my tubes tied June 2010 now its June 2011 and im having some pain.......my periods are crazy heavey bleeding for 2days then its done or ill have a light on for 1day then nothing after that.......my stomach hurts all the time....and my right side has a sharp pain all the time.....my doctor wants me to get the depo but i dont feel i should have to take bc that just defeats the purpose why i got my tubes done...

Answer Question
 
Anonymous

Asked by Anonymous at 12:20 AM on Jun. 6, 2011 in General Parenting

Answers (4)
  • seems odd to have pain a year later. why does dr want you to do the depo shots? to help regulate you? get another opinion. what does dr say about the pain?
    mkdirector2011

    Answer by mkdirector2011 at 12:25 AM on Jun. 6, 2011

  • he dont know if it will help anything...just said he wants to try it........and he said just to take ty for the pain.......but i dont really wanna get shots every 3 months when its not needed i had them tied for the reason i dont want kids and i dont wanna be on bc..........he just says bc or deal...and i do think im gonna get advise else where...just think its there job to make sure im healthy and to make sure that nothing is wrong but hes not....
    Anonymous

    Comment by Anonymous (original poster) at 12:30 AM on Jun. 6, 2011

  • i agree with getting a second opinion. i think that it's a little odd to have pain after all this time
    amberpaiz

    Answer by amberpaiz at 12:37 AM on Jun. 6, 2011

  • ive been having pain the whole time it started a week after getting it done been dealing with it for a while and no help to stop it....
    Anonymous

    Comment by Anonymous (original poster) at 12:39 AM on Jun. 6, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.